RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 2, Pages 8–13 (Mi faa1267)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological index of extremals of multidimensional variational problems

N. A. Bobylev


Full text: PDF file (720 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:2, 89–93

Bibliographic databases:

UDC: 517.97
Received: 24.12.1984

Citation: N. A. Bobylev, “Topological index of extremals of multidimensional variational problems”, Funktsional. Anal. i Prilozhen., 20:2 (1986), 8–13; Funct. Anal. Appl., 20:2 (1986), 89–93

Citation in format AMSBIB
\Bibitem{Bob86}
\by N.~A.~Bobylev
\paper Topological index of extremals of multidimensional variational problems
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 2
\pages 8--13
\mathnet{http://mi.mathnet.ru/faa1267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=847134}
\zmath{https://zbmath.org/?q=an:0618.58018}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 2
\pages 89--93
\crossref{https://doi.org/10.1007/BF01077262}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F457800002}


Linking options:
  • http://mi.mathnet.ru/eng/faa1267
  • http://mi.mathnet.ru/eng/faa/v20/i2/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, N. V. Senchakova, “On the relative rotation of multivalued potential vector fields”, Math. USSR-Sb., 74:1 (1993), 131–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. S. Klimov, “Topological characteristics of non-smooth functionals”, Izv. Math., 62:5 (1998), 969–984  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. S. Klimov, “On Topological Characteristics of Lipschitz Functionals”, Funct. Anal. Appl., 32:2 (1998), 137–139  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:178
    Full text:55
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019